# SDR AALA201802289006

- Difficulty date: January 31, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53112753200
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE L1 DOOR CUTOUT AFT FRAME AT FRM 20, STINGER 11L ON THE LOWER INBOARD HOLE OF DOOR STOP FITTING NR 7.  REPAIRED THE DOOR FRAME IAW EA  277300.
